| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device's display is going blank.A blank display can be indicative of a device lock up condition.As a result, defibrillation therapy may be unavailable, if needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device's user interface pcb assembly and user interface flex cable.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
Additional Manufacturer Narrative
Stryker further evaluated the removed user interface pcb assembly and determined that the cause of the reported issue was due to corrupt memory on an integrated circuit, designator u2.